MAUDE Adverse Event Report: Drägerwerk AG & Co. KGaA Evita V600; Ventilators, Intensive Care

Drägerwerk AG & Co. KGaA Evita V600; Ventilators, Intensive Care
Model Number 8422300
Medical Device Problem Codes Circuit Failure (1089); Gas Output Problem (1266); Failure to Deliver (2338); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2026
Type of Reportable Event Malfunction

Brand Name
Evita V600
Common Device Name
Ventilators, Intensive Care
Manufacturer (Section D)
Drägerwerk AG & Co. KGaA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
Drägerwerk AG & Co. KGaA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
+49(451)8822868
MDR Report Key50125605
Report Number9611500-2026-00397
Device Sequence Number13402058
Product Code CBK
UDI-Device Identifier04048675548744
UDI-Public(01)04048675548744(11)190109(93)8422300-03
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K222024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8422300
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/24/2026
Supplement Date Received by Manufacturer09/25/2026
Initial Report FDA Received Date08/04/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown